# SDR AALA202502170755

- Difficulty date: February 11, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 44,947 hours, 19,025 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Guide Fitting
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD GALLEY SERVICE DOOR AFT FRAME MOUNTED CENTERING GUIDE FITTING HAS A GOUGE, LOCATED AT LOWER OUTBOARD. REMOVED AND REPLACED R1 CENTER GUIDE FITTING AND PERFORMED SATISFACTROY ADJUSTMENT CHECK. PER B737NG SRM 51-40-02 AND AMM 52-41-00 STEP R.
